# SDR UIEA2025011600075

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON LEFT WING LWR SIDE OF BODY SPLICE PLATE AT STRINGER L-6 AND WBL 97.5 APROX.( FUEL LEAK ON LEFT WING LWR SIDE OF BODY SPLICE PLATE AT STRINGER L-6 AND WBL 97.5 APROX. THE AREA WAS VENTILATED, THE REMAINING FUEL WAS CLEANED, THE SEALANT IS REMOVED, THE AREA WAS CLEANED CORRECTLY, CLASS "A" AND CLASS "B" SEALANT WAS APPLIED CORRECTLY, THE FUEL LEAK TEST WAS PERFORMED SATISFACTORY IAW AMM 28-11-00-308-013. )
